Alert archive / Florida / Small Craft Advisories in 2017
Small Craft Advisory 35, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Oct 16, 2017, 4:05 PM EDT. It took effect at Oct 17, 2017, 4:00 AM EDT. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Oct 16, 2017, 4:05 PM EDT (20:05 UTC)
- In effect from
- Oct 17, 2017, 4:00 AM EDT
- Expired
- Oct 22, 2017, 10:00 AM EDT
- In force
- 5 days
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
197 WHUS72 KMLB 162005 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 405 PM EDT MON OCT 16 2017 AMZ550-570-180800- /O.NEW.KMLB.SC.Y.0035.171017T0800Z-171018T0800Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 405 PM EDT MON OCT 16 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TUESDAY TO 4 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 AM TUESDAY TO 4 AM EDT WEDNESDAY. * WINDS...NORTHEAST WINDS INCREASING TO 15 TO 20 KNOTS LATE TONIGHT AND TO 20 TO 25 KNOTS INTO TUESDAY. * WAVES/SEAS...SEAS RAPIDLY BUILDING TO 5 TO 7 FEET TOWARD DAYBREAK TUESDAY AND UP TO 7 TO 10 FEET THROUGH TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-572-180800- /O.NEW.KMLB.SC.Y.0035.171017T1400Z-171018T0800Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 405 PM EDT MON OCT 16 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TUESDAY TO 4 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 10 AM TUESDAY TO 4 AM EDT WEDNESDAY. * WINDS...NORTHEAST WINDS INCREASING TO AROUND 15 TO 20 KNOTS BY LATE TUESDAY MORNING. * WAVES/SEAS...SEAS BUILDING TO 7 TO 9 FEET FROM TUESDAY AFTERNOON INTO TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
455 WHUS72 KMLB 170751 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 351 AM EDT TUE OCT 17 2017 AMZ555-575-180200- /O.EXB.KMLB.SC.Y.0035.171018T0200Z-171019T0800Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 351 AM EDT TUE OCT 17 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EDT THURSDAY. * WINDS...NORTHEAST WINDS INCREASING TO 20 KNOTS LATER TODAY. * WAVES/SEAS...SEAS BUILDING TO 7 TO 8 FEET BY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-570-180200- /O.EXT.KMLB.SC.Y.0035.171017T0800Z-171019T0800Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 351 AM EDT TUE OCT 17 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT THURSDAY... * WINDS...NORTHEAST WINDS INCREASING TO 20 TO 25 KNOTS. * WAVES/SEAS...SEAS BUILDING TO 7 TO 10 FEET THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-572-180200- /O.EXT.KMLB.SC.Y.0035.171017T1400Z-171019T0800Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 351 AM EDT TUE OCT 17 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EDT THURSDAY... * WINDS...NORTHEAST WINDS INCREASING TO AROUND 15 TO 20 KNOTS. * WAVES/SEAS...SEAS BUILDING TO 7 TO 9 FEET FROM TUESDAY AFTERNOON INTO TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
206 WHUS72 KMLB 180739 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 339 AM EDT WED OCT 18 2017 AMZ550-552-570-572-190800- /O.EXT.KMLB.SC.Y.0035.000000T0000Z-171019T2000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 339 AM EDT WED OCT 18 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THURSDAY... * WINDS...NORTHEAST WINDS AROUND 20 KNOTS. * WAVES/SEAS...SEAS 7 TO 10 FEET THROUGH THIS AFTERNOON THEN DECREASING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-575-190800- /O.CON.KMLB.SC.Y.0035.000000T0000Z-171019T0800Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 339 AM EDT WED OCT 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... * WINDS...NORTHEAST WINDS AROUND 15 TO 20 KNOTS. * WAVES/SEAS...SEAS 7 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
960 WHUS72 KMLB 180753 AAA MWWMLB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 353 AM EDT WED OCT 18 2017 AMZ555-575-190200- /O.EXT.KMLB.SC.Y.0035.000000T0000Z-171019T2000Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 353 AM EDT WED OCT 18 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THURSDAY... * WINDS...NORTHEAST WINDS AROUND 15 TO 20 KNOTS. * WAVES/SEAS...SEAS 7 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-570-572-190200- /O.CON.KMLB.SC.Y.0035.000000T0000Z-171019T2000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 353 AM EDT WED OCT 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THURSDAY... * WINDS...NORTHEAST WINDS AROUND 20 KNOTS. * WAVES/SEAS...SEAS 7 TO 10 FEET THROUGH THIS AFTERNOON THEN DECREASING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
733 WHUS72 KMLB 190742 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 342 AM EDT THU OCT 19 2017 AMZ550-552-555-570-572-575-200800- /O.EXT.KMLB.SC.Y.0035.000000T0000Z-171021T0800Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 342 AM EDT THU OCT 19 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT SATURDAY... * WINDS...NORTHEAST WINDS AROUND 20 KNOTS. * WAVES/SEAS...SEAS 7 TO 9 FEET WITH HIGHER SEAS IN AND NEAR THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
282 WHUS72 KMLB 191936 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 336 PM EDT THU OCT 19 2017 AMZ552-210815- /O.EXT.KMLB.SC.Y.0035.000000T0000Z-171021T2000Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- 336 PM EDT THU OCT 19 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT SATURDAY... * WINDS...NORTHEAST WINDS AROUND 20 KNOTS. * WAVES/SEAS...SEAS 7 FEET WITH HIGHER SEAS IN AND NEAR THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-570-572-575-210815- /O.EXT.KMLB.SC.Y.0035.000000T0000Z-171022T0800Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 336 PM EDT THU OCT 19 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT SUNDAY... * WINDS...NORTHEAST WINDS AROUND 20 KNOTS. * WAVES/SEAS...SEAS 7 TO 8 FEET WITH HIGHER SEAS IN AND NEAR THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-210800- /O.CON.KMLB.SC.Y.0035.000000T0000Z-171021T0800Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- 336 PM EDT THU OCT 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY... * WINDS...NORTHEAST WINDS AROUND 20 KNOTS. * WAVES/SEAS...SEAS 7 FEET WITH HIGHER SEAS IN AND NEAR THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
338 WHUS72 KMLB 201904 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 304 PM EDT FRI OCT 20 2017 AMZ570-210800- /O.EXT.KMLB.SC.Y.0035.000000T0000Z-171021T2000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 304 PM EDT FRI OCT 20 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT SATURDAY... * WINDS...NORTHEAST WINDS 15 TO 20 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH HIGHER SEAS IN AND NEAR THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-210800- /O.CON.KMLB.SC.Y.0035.000000T0000Z-171021T0800Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- 304 PM EDT FRI OCT 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY... * WINDS...NORTHEAST WINDS 15 TO 20 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH HIGHER SEAS IN AND NEAR THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-210800- /O.CON.KMLB.SC.Y.0035.000000T0000Z-171021T2000Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- 304 PM EDT FRI OCT 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SATURDAY... * WINDS...NORTHEAST WINDS 15 TO 20 KNOTS. * WAVES/SEAS...SEAS 6 TO 7 FEET WITH HIGHER SEAS IN AND NEAR THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-572-575-210800- /O.CON.KMLB.SC.Y.0035.000000T0000Z-171022T0800Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 304 PM EDT FRI OCT 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY... * WINDS...NORTHEAST WINDS AROUND 20 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET WITH HIGHER SEAS IN AND NEAR THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
396 WHUS72 KMLB 210831 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 431 AM EDT SAT OCT 21 2017 AMZ552-555-570-572-575-221400- /O.EXT.KMLB.SC.Y.0035.000000T0000Z-171022T1400Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 431 AM EDT SAT OCT 21 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT SUNDAY... * WINDS...EAST WINDS 15 TO 20 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 16, 3:47 PM EDT, 18 minutes earlier.
Area forecast discussion, Oct 16, 3:47 PM EDT, 18 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
347 PM EDT Mon Oct 16 2017
.DISCUSSION...
...Potential For Locally Heavy Rainfall Tuesday and Tuesday Night
Along Portions of the Coast...
...Hazardous Boating Conditions Developing Late Tonight and
Persisting into Late Week...
Tonight-Tuesday...A frontal boundary will gradually move through
north Florida this evening. Ahead of the front, a sea breeze
collision is expected to occur near the Lake/Sumter County border,
which may lead to an increase in convection near to just after
sunset, mainly west of Orlando. As the front pushes southward
through the area later tonight into tomorrow, moisture, cloud cover
and rain chances will continue to increase. A northeast surge behind
the front combined with deep moisture and enhanced region of upper
level divergence near jet aloft will allow for a favorable setup for
training rain bands with locally heavy rainfall, mainly north of the
Cape during Tuesday into Tuesday night. Area totals of 1-3 inches
forecast to occur from late tonight through Tuesday/Tuesday evening
across Volusia and northern Brevard Counties, with locally higher
amounts possible. This may lead to flooding of roadways, as well as
low lying and poor drainage areas, and have therefore issued a Flood
Watch for this area. Elsewhere scattered to numerous onshore moving
showers across expected across the region with periods of moderate
to heavy rainfall expected. Increased cloud cover/rainfall will lead
to slightly cooler conditions Tuesday, with highs ranging from upper
70s across Volusia to low to mid 80s farther south.
Wed-Thu...High pressure situated over the DelMarVa early Wed will
remain situated over the same general area through the end of the
work week with continued onshore winds over the peninsula. The
previous frontal boundary will wash out on Wed, leaving suitable
lingering moisture through midweek for the possibility of showers
primarily along the coastal Cos and southern sections.
Fri-Sun (modified prev)...High pressure along the NE to Mid Atlc
seaboard will continue a general onshore flow pattern with eventual
airmass drying indicated as higher upstream moisture over the Atlc
basin undergoes subsidence related drying. Marine influence will
keep any temperature extremes moderated with 20 to 30 percent chc
precip is indicated by guid during Fri-Sat with best chances
remaining mainly along the coast. Higher moisture returns Sun,
pushing PoPs to 40-50% area-wide. Seasonal highs in the low 80s
along the coast, mid 80s inland, with slightly above average mins in
the low to mid 70s through the period.
&&
.AVIATION...Scattered SHRA/Isold SHRA will move inland toward
interior terminals KSFB/KMCO/KLEE and KISM through late afternoon
with brief MVFR conds possible with convection. Expect a lull in
rain chances from 00z-06z...before SHRA chances increase late
tonight into Tue morning with a frontal boundary approaching nrn
terminals from KLEE-KDAB aft 08z.
&&
.MARINE...
Tonight-Tuesday...Frontal boundary moving into the area later
tonight will lead to rapidly deteriorating boating conditions late
tonight into tomorrow, mainly north of Sebastian Inlet with
northeast winds increasing up to 20-25 knots and seas building up to
7-10 feet. A Small Craft Advisory goes into effect for the
Volusia waters beginning late tonight and then expands southward
across the Brevard County waters into late Tuesday morning.
Wednesday-Friday...Ongoing advisory conditions with winds and choppy
seas will start the period Tue and continue with some degree of
headlines for winds and seas likely for the remainder of the work
week. A long duration of brisk onshore winds through mid to late
week will keep higher seas area wide initially then taper to the
outer waters by the weekend. Rough surf and rip currents with minor
beach erosion at high tide will remain an issue as well.
&&
.HYDROLOGY...
The middle and upper Saint Johns River basin remains in moderate to
major flood stage, and potential for locally heavy rainfall into
tomorrow across Volusia and northern Brevard counties could lead
to some slight rises into mid week. Otherwise, only a slight
decrease in river levels are forecast over the next several days.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 73 79 72 82 / 80 80 60 60
MCO 73 82 70 84 / 50 60 40 50
MLB 74 83 73 84 / 30 70 60 60
VRB 73 84 72 84 / 30 70 60 60
LEE 72 80 67 84 / 50 50 30 30
SFB 72 81 70 84 / 50 70 50 50
ORL 73 82 71 84 / 50 60 40 50
FPR 73 84 71 84 / 30 70 60 60
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch from late tonight through late Tuesday night for
Coastal Volusia County-Inland Volusia County-Northern
Brevard County.
AM...Small Craft Advisory from 4 AM Tuesday to 4 AM EDT Wednesday for
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
Flagler Beach to Volusia-Brevard County Line 20-60 nm.
Small Craft Advisory from 10 AM Tuesday to 4 AM EDT Wednesday
for Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.
&&
SHORT/MID TERM...Weitlich
LONG TERM....Smith
IMPACT WX/AVIATION...VolkmerHazardous weather outlook, Oct 16, 5:10 AM EDT, 10 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 510 AM EDT Mon Oct 16 2017 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-162115- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County- Northern Lake County-Orange-Seminole-Southern Brevard County- Osceola-Indian River-Okeechobee-St. Lucie-Martin- Coastal Volusia County-Southern Lake County- Northern Brevard County- 510 AM EDT Mon Oct 16 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... Winds will be northeast at more relaxed speeds today. Moisture will be sufficient to support scattered showers but lightning storms will be isolated to widely scattered. Except for a stray marine shower or two this morning, this will generally occur in vicinity of an inland moving east coast sea breeze. The best chances for lightning will be along the coastal counties for late morning and early afternoon, and then inland during the middle to late afternoon. After midnight, the effects from an approaching frontal boundary will begin to be felt as rain chances increase. Showers and a few lightning storms will impinge on the area from the north. .RIP CURRENT IMPACT... Weather and ocean conditions will produce a Moderate Risk of rip currents at the beaches of east central Florida. Always swim within sight of a lifeguard and never swim alone. .WIND AND SEA IMPACT... A significant surge of winds from the northeast at 15 to 20 knots will occur after midnight for the waters north of Cape Canaveral. This will result in a fast building of seas which will reach 4 to 6 feet toward sunrise and then continue to further build. Small craft should exercise caution after midnight for increasing winds and building seas north of Cape Canaveral. .RIVER FLOOD IMPACT... The middle and upper Saint Johns River basin remains in flood with only a slight decrease in river levels forecast over the next several days. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. Scattered to numerous showers with isolated lightning storms are forecast across East Central Florida through Wednesday. Locally heavy rain may occur at times, especially along the coast. Improving conditions are then forecast for later in the week. Boating conditions will be poor to hazardous much of the remainder of this week due to increased winds and seas. Also, at the beaches the surf may become rough at times. A moderate risk of rip currents will be recurring. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today. DWS
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 16, 3:25 PM EDT | Flood Watch | MLB | Volusia | 37 hr |
Nearby
Small Craft Advisories in Florida, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.